# SDR SWAA2022051106052

- Difficulty date: May 9, 2022
- Submitted: May 11, 2022
- Operation: Air carrier
- Aircraft: N957WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 41528
- Aircraft time: 36,276 hours, 22,117 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Missing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH FWD SERVICE DOOR- EMERGENCY EXIT SIGN LENS MISSING / [01] INSTALLED NEW LENS PER AMM 33-51-01
